| Catalog Number |
CV-15122-F |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "the catheter did not work, the feeling was that the internal lights were in communication, there was recirculation.They changed the machine and the issue continued" the issue was identified prior to use on a patient during inspection/functional testing.
Event or Problem Description
It was reported that: "the catheter did not work, the feeling was that the internal lights were in communication, there was recirculation.They changed the machine and the issue continued".Additional information: the issue was identified during use.There was no patient harm, they were reported as "fine".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number taken from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.